Just joined this forum to get opinions from others. I have chronic HepB (from my mother) and was diagnosed with an auto-immune disease a year ago, Sjogren's Syndrome. (My hepatologist said that a lot of Hep B patients have Sjogren's.) I had been feeling on & off fatigued and just "not right" for about 4-5 years. 2 years ago, my HepB levels increased and I was put on Viread. A year ago, my levels are now undetectable (although I believe I will always have HepB surface antigen in my system). However, at the same time, upon working full-time and graduating from Grad School, right after my self-produced, self-installed, thesis art show, I woke up unable to lift my legs, had gray spotty vision, light sensitivity, numbness in forearms, all skin extremely dry, stiff neck, was extremely weak, and felt like I was in a dream-state. Symptoms lasted on & off all last Summer. I now am about 70% recovered but have fatigue, slight vision/neuro issues, shooting numbness a few times a week.
Are these symptoms coming from HepB or AI? Do people with chronic HepB have continued fatigue issues? (I had it in the beginning when I first started taking Viread, but after a few months, I felt better.)
My current rheumy thinks my liver proteins are messing up the bloodwork and that I don't have an AI. (Even though 2 other doctors diagnosed me with Sjogren's) Has anyone else had issues with bloodwork?
I know that bloodwork with AI can fluctuate normally. Or the Plaquenil stabilized the bloodwork? The main problem here is whether I have an AI or it's from the liver. So tired of going to Doctors at this point.
5/2012 (PCP Test Results, started taking Plaquenil for AI 7/2012)
ANA Titer 1:640 (normal 1:80)
Anti-SSB 4.9 Hi
9/2012 (more specific testing by rheumy, by ml)
SSB 31AU/ml (ranged 0-40)
3/2013 (from a follow up with the hepatologist, stopped taking Plaquenil 1 wk before this test)
ANA Titer 1:1280
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.